# SDR AU971371

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Propeller: Mcauly 2A34C203
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 713683
- Condition: Cracked
- Location: Lt Door Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD DOOR POST BULKHEAD CRACKED IN RELIEF NOTCH ON LH SIDE.AIRCRAFT IS USED FOR PARACHUTING OPERATIONS.
